# SDR U30A200200027

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 1,760 hours, 504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22412LH055
- Condition: Cracked
- Location: Cabin
- Part time: 1,760 hours, 504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLT 9262, DURING DAILY INSPECTION, A SECTION OF PHOTOILLUMINESCENT STRIP ON FLOOR AT SEAT 1R IS CRACKED (ALTHOUGH STILL OPERATIONAL). REPLACED PHOTOILLUMINSCENT STRIP SECTION AT SEAT 1R PER AMM 33-51-21-000-001. OPS CK'D OK.
